MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; STERILIZER
Model Number MAX 2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee obtained a burn after unloading their v-pro max 2 sterilizer.It is unknown if medical treatment was sought or administered.
 
Event or Problem Description
The user facility reported that two employees obtained a burn after unloading their v-pro max 2 sterilizer.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the sv4 valve required replacement.As designed, the sterilizer had alarmed and aborted the cycle.To resolve the issue, the technician replaced the sv4 valve.The unit was tested, confirmed to be operating according to specification, and returned to service.While onsite, the technician was informed that neither of the employees were not wearing proper ppe, specifically gloves, while handling instruments after the aborted cycle.The v-pro max 2 sterilizer operator manual states, "steris recommends (in accordance with ansi/aami guidelines) wearing chemical-resistant gloves when using the sterilization unit." the operator manual further states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." the unit is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.While onsite the technician counseled user facility personnel on the proper use and operation of the v-pro max 2 sterilizer, specifically on wearing appropriate ppe when an aborted cycle occurs.No additional issues have been reported.

Brand Name
V-PRO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23657233
Report Number3005899764-2025-00092
Device Sequence Number15942985
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)220419
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAX 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown